# SDR SWAA2023070657286

- Difficulty date: June 8, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR SCUFF PLATE AT PASSENGER CABIN 2023-378048<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A21042019;DUE DATE:17-MAR-24.;[02] TOOL USED : LIGHT METER P/N XRP-3000 S/N 1998072 DUE DATE: 15-OCT-23.;[03] REPAIRED FWD SERVICE DOOR SCUFF PLATE AT PASSENGER CABIN I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB COMPLETED
